Tetrazepam allergy detected by patch test

@article{Camarasa1990TetrazepamAD,
  title={Tetrazepam allergy detected by patch test},
  author={Jos{\'e} G. Camarasa and Esther Serra-Baldrich},
  journal={Contact Dermatitis},
  year={1990},
  volume={22}
}
Case no. 1. A 71-year-old man, with cervical arthralgia for 2 years, was successfully treated with 50 mg ofMyolastan® (tetrazepam) daily, taken at night, and 16 mg of Fidium® (betahistidine dihydrochloride) daily, taken during the day; both for 3 weeks. 2 months later, the patient's cervical pain relapsed, and he repeated exactly the same treatment. A few hours after the first dose of both drugs, a very itchy papular, generalized rash appeared, the patient being subsequently hospitalized. 2… 

Topics from this paper

Tetrazepam allergy once more detected by patch test
In February 1989, a 63-year-old man, with lumbar intervertebral degenerative arthritis, presented with maculopapular to purpuric lesions on the legs, which had appeared some days after the
Delayed cell‐mediated hypersensitivity to tetrazepam
TLDR
A 59-year-old man, with degenerative arthritis, was treated daily with 1 capsule of Myolastan® (50 mg tetrazepam) and developed an itchy maculopapular rash and tightness of the chest, without wheezing.
Delayed hypersensitivity to tetrazepam
TLDR
The attempt to reproduce CU lesions during remission with the patient's serum dating from a symptomatic period failed, suggesting that no cold-sensitive factor was present in the serum or that it was removed by freezing and/or storage of the serum.
Acute generalized exanthematous pustulosis due to tetrazepam.
TLDR
Results support previous data suggesting an important role for IL-8 and drug-specific T cells in the pathogenesis ofAGEP and imply that the reaction was specific to tetrazepam with no cross-reactivity to other benzodiazepines.
Cold panniculitis – an unusual differential diagnosis from aluminium allergy in a patient hyposensitized with aluminium‐precipitated antigen extract
TLDR
Dermatitis relapsed acutely 2 months later, however, within 4 h of the patient wearing a strongly-coloured cotton scarf (black with a teddy bear motif) made in India, which had also been worn before the preceding episodes.
Contact dermatitis from diazepoxides
TLDR
A 37-year-old housewife developed eczema on the forefinger of theright hand in December 1991, which later spread to the dorsum of the right hand, eyelids, neck and cheeks, finding positive reactions to clorazepate and valpromide.
Photodermatitis from tetrazepam
TLDR
Treatment for sciatica was discontinued and the eruption cleared with skin desquamation in 10 days, and oral photochallenge test with tetrazepam was performed, with reappearance of the skin eruption.
Patch testing with clobazam: relapse of generalized drug eruption
TLDR
The greater representation of Caucasians in the mango dermatitis group reflects their different geographic origin, and when primary exposure to pentadecylcatechol is through the skin, allergic contact dermatitis can result, but when initial exposure to the antigen occurs through ingestion, it is presented to the gutassociated lymphoid tissue, allowing the induction of specific immunological tolerance.
Tetrazepam drug sensitivity − usefulness of the patch test
TLDR
Although the optimal patch test concentration of tetrazepam has still to be determined, it is a useful diagnostic tool to confirm sensitization, particularly in patients with severe bullous eruptions.
Toxicodendron succedaneum (Rhus tree), New Zealand's poison ivy
TLDR
Reactions while on tetrazepam support the value of patch testing in these circumstances, and strict avoidance of all benzodiazepines, by patients with proven allergy to any 1 Benzodiazepine, is justified.
...
1
2
3
4
...

References

SHOWING 1-7 OF 7 REFERENCES
Patch test diagnosis of exfoliative dermatitis due to carbamazepine
TLDR
A 32-year-old man who worked in a pharmaceutical company, who suffered from frequent seizures and loss of consciousness since August, 1983, was diagnosed with epilepsy by means of EEG and patch testing may be useful in the diagnosis of drug reactions.
Erythroderma due to ribostamycin
TLDR
A 48‐year‐old man became erythrodermatous after intramuscular administration of ribostamycin, an aminoglycoside antibiotic in the same family as neomycin, and a lymphocyte transformation test was positive for ribost amycin and tobramycin, but not for gentamycin.
The value of patch and other skin tests in drug eruptions.
TLDR
Four patients in whom severe adverse reactions to systemically administered drugs developed had positive in-vivo skin tests, illustrating that under some circumstances suitably conducted and controlled in- vivo skin-testing can be of diagnostic value.
The Extra Pharmacopoeia
TLDR
A new edition of the first volume of the Extra Pharmacopoeia has now appeared with an enlarged page and a blue cover, and gives an account of the pharmaceutical and therapeutic properties of practically all the drugs prescribed by medical men.
Usefulness of patch test in the diagnosis of certain-drug eruptions
  • Bolletino di Dermatiti da Contatto et Ambientali 1987:
  • 1987
The value of the patch test and other skin tests in drug eruptions
  • Lancet
  • 1974